# SDR SWIA201231271

- Difficulty date: July 13, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 22,805 hours, 13,698 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM NR 3 LOST ALL QUANTITY.  (FLT 6261)  REPLACED UPPER UPLOCK LINE ON LEFT MLG IN REF TO AMM.
